# SDR SWI2025F01825

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 46,091 hours, 35,135 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Safety Pin
- Condition: Installed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE IN AIR RAN QRH. GEAR PINS STILL INSTALLED.  (FLIGHT 6218)  REMOVED LT/RT AND NLG SAFETY PINS AND INSTALLED THE SAFETY PINS IN THE HOLDER BEHIND THE FOS SEAT AND VERIFIED ALL 4 SAFETY PINS ARE PRESENT. PERFORMED A GVI OF THE LT/RT AND NLG AND ASSOCIATED COMPONENTS. FOUND NO DAMAGE. FOUND NO EICAS MESSAGES. FOUND NO LEAKS. AIRCRAFT CHECKS GOOD FOR CONTINUED SERVICE AT THIS TIME. IAW AMM 32-00-00 FOR EXTERNAL LEAK CHECK OF THE LANDING GEAR. IAW AMM 32-11-00 FOR INSPECTION CHECK OF THE LANDING GEAR & IAW AMM 31-41-00 FOR EICAS.
